# SDR USAA2010122893258

- Difficulty date: December 27, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- Aircraft time: 59,716 hours, 40,636 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q1 CHECK - CRACKED FUSELAGE SKIN AT BS 727D+3 JUST BELOW S-23R.  REPAIRED FUSELAGE SKIN AT BS 727D+3 JUST BELOW S-23R IAW B737 SRM 53-00-01 REPAIR 31 DETAIL 7.
